# SDR SWIA20240920024

- Difficulty date: July 9, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE DOOR SIDE, ALL LUG LANDS HAVE CHAFFING AND LUGS HAVE VARIOUS CHAFES AND SCRATCHES AT THE HIGH POINT OF THE LUG AND THE LUG BASE NEAR THE SEAL SIDE. HN00173018     (C-CHECK RO 9/19/2024)    BLENDED AND EVAL'D PAX DOOR HINGE LUGS ON DOOR SIDE, FOUND TO BE WITHIN LIMITS AND RESTORED FINISH REF CRJ 700 SRM 52-11-01-201-007-A01. BLEND OUT ONLY, NO WEIGHT CHANGE. COMPLIED WITH TASK CARD 51-900-1002-SKY
